Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 423, NWS Springfield, MO

August 4, 2011Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 4, 2011, 3:11 AM CDT for Vernon County, Missouri. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2011, 3:11 AM CDT (08:11 UTC)
Expired
Aug 4, 2011, 4:00 AM CDT
In force
49 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 91 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 3:12 AM CDTTSTM WND GST 54Nevada, MOKNVD AWOS MEASURED A 54 MPH WIND GUST.
Aug 4, 3:20 AM CDTTSTM WND GST 59Nevada, MOKNVD AWOS MEASURED A 51 KNOT OR 59 MPH WIND GUST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3561 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
2210 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

013 
WUUS53 KSGF 040811
SVRSGF
MOC217-040900-
/O.NEW.KSGF.SV.W.0423.110804T0811Z-110804T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 AM CDT THU AUG 4 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 400 AM CDT.

* AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR NEVADA...MOVING NORTHEAST AT 20 MPH. THIS
  STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS 
  IN EXCESS OF 60 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WALKER AND HORTON BY 325 AM CDT.
  HARWOOD BY 345 AM CDT.
  SCHELL CITY BY 355 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3806 9447 3806 9427 3804 9423 3806 9421
      3805 9419 3806 9416 3806 9413 3804 9411
      3804 9406 3793 9406 3774 9417 3774 9452
TIME...MOT...LOC 0811Z 224DEG 17KT 3785 9431
WIND...HAIL 60MPH 0.75IN

$$

GRIFFIN
2 follow-up statements
310 
WWUS53 KSGF 040833
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 AM CDT THU AUG 4 2011

MOC217-040900-
/O.CON.KSGF.SV.W.0423.000000T0000Z-110804T0900Z/
VERNON MO-
333 AM CDT THU AUG 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR NORTHEASTERN VERNON COUNTY...

AT 327 AM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM NEAR
WALKER...OR 9 MILES WEST OF EL DORADO SPRINGS...MOVING NORTHEAST AT
20 MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. A 59 MPH WIND GUST WAS REPORTED 
AT NEVADA WITH THIS STORM.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HARWOOD BY 340 AM CDT.
  SCHELL CITY BY 355 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3806 9427 3804 9423 3806 9421 3805 9419
      3806 9413 3804 9411 3804 9406 3793 9406
      3778 9414 3779 9439 3805 9440
TIME...MOT...LOC 0832Z 224DEG 17KT 3792 9417
WIND...HAIL 60MPH 0.75IN

$$

GRIFFIN
410 
WWUS53 KSGF 040851
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 AM CDT THU AUG 4 2011

MOC217-040901-
/O.EXP.KSGF.SV.W.0423.000000T0000Z-110804T0900Z/
VERNON MO-
351 AM CDT THU AUG 4 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON COUNTY
WILL EXPIRE AT 400 AM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT
THURSDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3806 9427 3804 9423 3806 9421 3805 9419
      3806 9413 3804 9411 3804 9406 3793 9406
      3778 9414 3779 9439 3805 9440
TIME...MOT...LOC 0851Z 224DEG 17KT 3798 9409

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 11:41 PM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, Aug 3, 11:41 PM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1141 PM CDT WED AUG 3 2011

...UPDATE TO AVIATION...

.DISCUSSION...
/ISSUED 251 PM CDT WED AUG 3 2011/

VERY IMPRESSIVE HEAT ONCE AGAIN OVER THE REGION...ESPECIALLY OVER
THE SOUTHERN CWFA INTO AR WHERE SOME ALL TIME RECORD HIGHS ARE
OCCURRING. HOTTEST READINGS ARE OCCURRING AHEAD OF WHAT IS IN
EFFECT A SFC FRONT OVER SOUTHERN MO. TEMPERATURES ARE SLIGHTLY
COOLER OVER CENTRAL MO WITH SLIGHTLY HIGHER DEW POINTS. ALL IN ALL
MOST AREAS ARE EXPERIENCING HEAT INDEX VALUES OF 105 OR GREATER
THIS AFTERNOON. KUNO HAS BROKEN THE ALL TIME RECORD HIGH AT 108
DEGREES AS OF 3 PM.

CONVERGENCE ALONG A PREFRONTAL SFC TROUGH OVER NORTHERN AR INTO
NORTHEAST OK IS RESULTING IN EXTENSIVE CUMULUS DEVELOPMENT ALONG
WITH SOME ISOLD TSTMS OVER NORTHERN AR. AS WITH PAST
DAYS...OBVIOUS CONCERN IS LOCALIZED DOWNBURST POTENTIAL WITH
STRONGER STORMS.

THE PERSISTENT UPPER RIDGE NOW OVER EASTERN OK AND AR IS GOING TO
SLOWLY SHIFT SOUTHWEST LATE IN THE WEEK...AND IT IS HOPED THAT THE
CWFA WILL BECOME MORE INFLUENCED BY ZONAL FLOW...INITIALLY FAIRLY
WEAK...NORTH OF THE W-E UPPER RIDGE AXIS. A SHORTWAVE NOW OVER THE
KS/CO BORDER WILL SHIFT EAST INTO NORTHEAST KS/SOUTHEAST NEB BY
MIDDAY THU. THIS MAY ENHANCE DIURNAL STORM COVERAGE A BIT ON THU
WITH A CONTINUED WEAK SFC BOUNDARY OVER THE REGION. WILL KEEP THE
CURRENT HEAT HEADLINES AS IS FOR NOW...BUT WITH MORE CLOUD
COVER...TEMPERATURES SHOULD BE A BIT COOLER...ESPECIALLY OVER
CNTRL MO.

SHORTWAVES MOVING THROUGH THE ZONAL FLOW OVER THE NORTHERN PLAINS
AND MIDWEST WILL STILL ONLY HAVE A LIMITED INFLUENCE OVER THE
REGION. A SFC FRONT IS EXPECTED TO PUSH SOUTHEAST INTO THE AREA
SUNDAY WHICH WILL AGAIN POTENTIALLY ENHANCE DIURNALLY DRIVEN
CONVECTION LATE SUNDAY AND SUNDAY EVENING. BOTH THE ECMWF AND GFS
SHOW THE UPPER RIDGE RETROGRADING SIGNIFICANTLY BY MON-TUE WITH A
MORE SUBSTANTIAL COLD FRONT MOVING THROUGH THE REGION TUE.
CONSENSUS RAW GUIDANCE BY WED ACTUALLY HAS BELOW NORMAL
HIGH TEMPERATURES. HOPE IT VERIFIES!

DSA

&&

.AVIATION...

FOR THE 06Z TAFS...CONVECTION DEVELOPING OVER EASTERN
KANSAS/SOUTHWEST MISSOURI AHEAD OF MAIN MCS FURTHER TO THE WEST.
THIS CONVECTION MAY AFFECT THE JLN TERMINAL DURING THE FIRST FEW
HOURS OF THE TAFS BUT BELIEVE ACTIVITY SHOULD BEGIN TO DIMINISH BY
08-09Z SO HAVE NOT CONTINUED FURTHER EAST INTO SGF OR BBG. MAY SEE
SOME CONVECTION REFIRE THURSDAY AFTERNOON AS SHORTWAVE ENERGY
TRACK EAST ACROSS CENTRAL MISSOURI.

LINDENBERG

&&

.CLIMATE...

RECORD HIGHS AND WARM LOWS FOR THE FOLLOWING WEEK...

SITE...RECORD HIGH (YEAR)/WARM LOW (YEAR)

...WED AUG 3...

SGF...102 (1964/1980)/77 (1934)
JLN...101 (2010)/82 (1943)
VIH...104 (1964)/78 (2010)
UNO...103 (2010)/76 (2010)

...THU AUG 4...

SGF...102 (1964)/80 (1918)
JLN...102 (1956)/79 (1954)
VIH...99  (1897)/77 (2008)
UNO...104 (1964)/74 (2001)

...FRI AUG 5...

SGF...101 (1982)/75 (1954)
JLN...103 (1956)/82 (1954)
VIH...99  (1956)/77 (1982)
UNO...102 (2010)/77 (1954)

HATCH

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR MOZ082-083-096>098-105-
     106.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MOZ055>058-
     066>071-077>081-088>095-101>104.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR KSZ073-097-
     101.

&&
Hazardous weather outlook, Aug 4, 2:21 AM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 AM CDT THU AUG 4 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050730-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
221 AM CDT THU AUG 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME.

WEATHER HAZARDS EXPECTED...

EXTREME EXCESSIVE HEAT RISK.
LIMITED LIGHTNING RISK.
LIMITED THUNDERSTORM WIND DAMAGE RISK.

DISCUSSION...

NIGHTTIME LOWS WILL ONLY DROP INTO THE MID TO UPPER 70S WITH HEAT
INDEX VALUES FROM THE MID 70S TO MID 80S.

ISOLATED TO SCATTERED STORMS WILL REMAIN POSSIBLE FOR THE
REMAINDER OF THE OVERNIGHT HOURS ACROSS THE OUTLOOK AREA. THE
MAIN RISK WITH THE THUNDERSTORMS WILL BE WITH DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OPPRESSIVE HEAT WILL CONTINUE INTO THURSDAY. HIGH TEMPERATURES
WILL RANGE FROM THE MID 90S TO AROUND 102 DEGREES WITH HEAT INDEX
VALUES RANGING FROM 100 TO 110.

PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED FROM THURSDAY
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

BECAUSE OF THE EXPECTED LOCALIZED COVERAGE OF THUNDERSTORMS...
WIDESPREAD SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH
TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Aug 4, 1:11 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
111 AM CDT THU AUG 4 2011

MOZ094-040700-
LAWRENCE MO-
111 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAWRENCE COUNTY UNTIL 200
AM CDT...

AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF STOTTS CITY...OR 12 MILES
NORTHWEST OF MONETT...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  STOTTS CITY BY 120 AM CDT.
  HOBERG BY 135 AM CDT.
  MOUNT VERNON BY 140 AM CDT.
  6 MILES SOUTH OF MILLER BY 145 AM CDT.

INTERSTATE 44 BETWEEN MILE MARKERS 33 AND 48 WILL ALSO BE IMPACTED BY
THIS STORM.

LAT...LON 3716 9406 3725 9382 3705 9373 3701 9406
TIME...MOT...LOC 0611Z 252DEG 19KT 3708 9402

GRIFFIN
Special weather statement, Aug 4, 2:09 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CDT THU AUG 4 2011

KSZ101-040745-
CHEROKEE KS-
209 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEROKEE COUNTY UNTIL 245
AM CDT...

AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FAULKNER...OR 6 MILES SOUTHEAST OF OSWEGO...
MOVING NORTH AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  HALLOWELL AND SHERWIN BY 215 AM CDT.
  SHERMAN BY 225 AM CDT.
  8 MILES WEST OF SKIDMORE AND 8 MILES WEST OF STIPPVILLE BY 230 AM
  CDT.
  WEST MINERAL BY 235 AM CDT.
  CARONA...6 MILES WEST OF ROSELAND AND 8 MILES WEST OF SCAMMON BY
  240 AM CDT.

LAT...LON 3734 9508 3734 9477 3708 9491 3708 9508
      3710 9509
TIME...MOT...LOC 0710Z 195DEG 19KT 3716 9501

GRIFFIN
Special weather statement, Aug 4, 2:39 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
239 AM CDT THU AUG 4 2011

KSZ097-101-MOZ077-088-040815-
CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO-
239 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE...
NORTHWESTERN JASPER...SOUTHEASTERN CRAWFORD AND SOUTHWESTERN BARTON
COUNTIES UNTIL 315 AM CDT...

AT 234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF WEIR...MOVING NORTHEAST AT 30
MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  6 MILES NORTHWEST OF WACO BY 245 AM CDT.
  ASBURY AND 6 MILES SOUTHEAST OF CHICOPEE BY 250 AM CDT.
  OPOLIS AND PITTSBURG BY 255 AM CDT.

LAT...LON 3742 9479 3742 9447 3718 9462 3718 9484
TIME...MOT...LOC 0739Z 222DEG 27KT 3726 9473

GRIFFIN
Special weather statement, Aug 4, 3:00 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT THU AUG 4 2011

KSZ073-MOZ066-040830-
BOURBON KS-VERNON MO-
300 AM CDT THU AUG 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOURBON AND VERNON
COUNTIES UNTIL 330 AM CDT...

AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEERFIELD...OR 8 MILES WEST OF NEVADA...
MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  7 MILES NORTHWEST OF NEVADA BY 310 AM CDT.
  METZ BY 325 AM CDT.
  HORTON AND 9 MILES NORTHWEST OF WALKER BY 330 AM CDT.

LAT...LON 3805 9466 3804 9463 3806 9462 3804 9406
      3797 9406 3795 9407 3773 9437 3777 9472
TIME...MOT...LOC 0801Z 227DEG 16KT 3788 9448

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 1:11 AM CDTSpecial Weather StatementSGFLawrence49 min
Aug 4, 3:00 AM CDTSpecial Weather StatementSGFVernon30 min
Aug 4, 3:39 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon51 min
Aug 4, 3:59 AM CDTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair46 min
Aug 4, 4:22 AM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk38 min
Aug 4, 4:46 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan44 min
Aug 4, 4:55 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk50 min
Aug 4, 5:35 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Miller, Pulaski40 min
Aug 4, 6:10 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Phelps, Pulaski50 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.